# SDR HNAA2017011100014

- Difficulty date: January 11, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 61,565 hours, 67,616 cycles
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE MANUAL LIGHT ILLUMINATED ON TAKEOFF ROLL WITH ASSOCIATED ROLL BACK. CREW ABORTED TAKEOFF WHEN MANUAL CAUTION LIGHT ILLUMINATED.  CREW AND MAINTENANCE COMPLIED WITH TAKEOFF POWER ENGINE RUNS WITH NR 1 ECU SELECTED TO NORM AND ECU CIRCUIT BREAKER RESET. OPS CHECKED NORMAL.
